# SDR DALA2023081106560

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N826DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31937
- Aircraft time: 27,260 hours, 10,489 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2909164) SMALL DENT AFT AND BELOW 1R CABIN DOOR. DENT WAS REPAIRED IAW B737-900 SRM 53-00-01-2R-1.
